標題: The stability of the rotation of Steklov gyro
作者: Ge, ZM
Hu, TS
Lee, SC
交大名義發表
機械工程學系
National Chiao Tung University
Department of Mechanical Engineering
關鍵字: Steklov gyro;permanent rotation;stability;Liapunov direct method;Newtonian central gravitational field;cell-to cell mapping;domain of attraction
公開日期: 1-三月-1997
摘要: In both uniform gravitational field and Newtonian central gravitational Geld, the conditions of stability and instability of the permanent rotation of the Steklov gyro with linear damping or nonlinear damping torques are studied by the Liapunov direct method and the first approximation method. Additionally, some new theorems are used in finding the stability and asymptotic stability of the gyro motion. In the Newtonian central gravitational field for the sake of high accuracy, the second order term of IIR in the expression of potential energy has been considered, where R is the distance between the mass center of the gyro and the center of the earth. Numerical results are presented to show the domains of attraction in two cases by using a cell-to-cell mapping, the effects of types of damping torque and the system parameters on the gyro motion are also discussed in these cases.
URI: http://dx.doi.org/10.1143/JJAP.36.1292
http://hdl.handle.net/11536/709
ISSN: 0021-4922
DOI: 10.1143/JJAP.36.1292
期刊: JAPANESE JOURNAL OF APPLIED PHYSICS PART 1-REGULAR PAPERS BRIEF COMMUNICATIONS & REVIEW PAPERS
Volume: 36
Issue: 3A
起始頁: 1292
結束頁: 1302
顯示於類別:期刊論文


文件中的檔案:

  1. A1997WU03100060.pdf